# SDR AALA201809279012

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,905 hours, 30,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BUSTLE AT THE L2 DOOR WAS LOOSE.  MAINTENANCE INSTALLED THE SLIDE BUSTLE IAW AMM 25-61-00.
